# SDR CALA2014030390530

- Difficulty date: February 28, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 61,322 hours, 7,041 cycles
- Engine: Pwa PW4056
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON RT SIDE SKIN AT NACELLE STATION 244, ACCESS PANEL 482ER CUTOUT AFT LOWER CORNER CRACKED.  REPAIRED IAW ECRA 5450-02150.
